# SDR DXTA2012070505029

- Difficulty date: July 3, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N590QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605738
- Aircraft time: 4,044 hours, 3,093 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 15493009A
- Part serial: 0690A
- Condition: Failed
- Location: Nlg
- Part time: 4,044 hours, 3,093 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF GEAR WAS RETRACTED AND MAIN GEAR CAME UP ON SCHEDULE BUT NOSE GEAR REMAINED DOWN FOR APPROX 10 SECONDS. NO OTHER HYD SYS WAS IN USE (FLAPS REMAINED DOWN) UNTIL NOSE GEAR RETRACTED. THIS WAS NOT AN INDICATION PROBLEM VERIFIED BY WIND NOISE FROM NOSE GEAR BEING DOWN.  R & R NLG ACTUATOR IAW MM 32-30-03. OPS & LEAK CHECKED GOOD.
